# SDR SIMA20250709002

- Difficulty date: July 9, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N248NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000630
- Aircraft time: 22,294 hours, 14,914 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17066348002
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY HAS CORROSION ON A FLOORBOARD SUPPORT AT FR 74 AND STR 28L-28R. (LEVEL 2 CORROSION). BLENDED CORROSION ON FLOOR BOARD SUPPORT IN AFT CARGO FR 74 STR 28L-28R IAW E-175 SRM 51-10-03 L=.050 W=.050 H= .008 MATERIAL REMOVED .008 FOUND TO BE OUT OF LIMITS IAW E-175 SRM 51-75-16 PART REQUIRES REPLACING : LOCATED,DRILLED, AND TREATED HOLES ON NEW FLOOR BOARD SUPPORT IN AFT CARGO AT FR 74 STR 29L-29R PER EMB-175 SRM 51-40-02. ALODINE PER EMB-175 SRM 51-23-04.  INSTALLED FLOOR BOARD SUPPORT IN AFT CARGO FR 74 STR 29L-29R IAW E- 175 SRM 51-40-08 RESTORED FINISH ON FASTENERS ON INSIDE OF AFT CARGO FLOOR PANEL SUPPORT FR 74 STR 29L-29R IAW E-175 SRM 51-23-06 ENVOY ETN-EJ-51-015 APPLIED CIC TO FLOOR PANEL SUPPORT IAW E-175 CPM 51-25-00 RESTORED FINISH AT AFT CARGO FR 74 STR 28L-28R IAW E-175 SRM 51-23-06 ENVOY ETN-EJ-51-015
